# SDR IPXA11M66183

- Difficulty date: March 31, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Part serial: NA
- Condition: Cracked
- Location: Sta.1625 L14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK IN LONERON SPLICE IN UPPER MAIN CARGO STA.1625 L14R     REMOVED, FABRICATED, & INSTALLED REPLACEMENT SPLICE FITTING EO MD11-5310-42361-A AND STA EA 011-5340-01-A3038, REV. IR
